# SDR UALA2012021700960

- Difficulty date: February 16, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 88,876 hours, 14,145 cycles
- Engine: Pwa PW4060
- System (JASC): 2120 · Air Distribution System
- Part: Control Valve
- Condition: Vibration
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

VIBRATION STILL FELT ON 6 MINUTE CYCLE.  CAN BE FELT IN COCKPIT FLOOR.  ALL CRUISE ALTITUDES.  FWD CARGO HEAT DUCTING IN RT AC BAY IS SECURED.  WILL NEED TO INSPECT PICCOLO DUCT IN FWD CARGO PIT FLOOR.  NOT ENOUGH TIME TO DISASSEMBLE FWD CARGO PIT FLOOR PANELS TO ACCESS DUCT.  REPLACED THE CONTROL VALVE PER MM.  OPS CHECKED OKAY.  NO VIBRATION NOTED.
